Here is My Question:
Is there a DMD that doesn't directly impact immune system? I had been on Aubagio for 2 yrs. and developed a rare form of Eosinophilia (shown in blood and in various tissue biopsy).
I changed to Copaxone and did fine for about 60 days. After that time, all injections caused (within minutes to hours) severe chills, then a high fever exceeding 102-103 for 6-8 hours. The next several days I had a low grade fever and flu like symptoms. I tend to have either a UTI or Chronic Sinusitis at all times. Looking for something that doesn't cause low immune system issues to become worse with use.
There are many causes of eosinophilia but your history makes me think of eosinophilic chronic sinusitis or another form of hyper eosinophilic syndrome. If the eosinophilia and sinusitis is chronic and persists after stopping the drugs then your responses are not caused by the drugs. You need to see an immunologist and allergist.
Revere (Rip) Kinkel MD
Director of the Multiple Sclerosis Program
Director of Hillcrest Neurology
Professor of Clinical Neurosciences
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.